en
Scientific article
Open access
English

The boundary of the Milnor fiber for some non-isolated singularities of complex surfaces

Published inOsaka Journal of Mathematics, vol. 46, no. 1, p. 291-316
Publication date2009
Citation (ISO format)
MICHEL, Françoise, PICHON, Anne, WEBER, Claude. The boundary of the Milnor fiber for some non-isolated singularities of complex surfaces. In: Osaka Journal of Mathematics, 2009, vol. 46, n° 1, p. 291–316.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:8520
ISSN of the journal0030-6126
488views
140downloads

Technical informations

Creation07/01/2010 2:00:00 PM
First validation07/01/2010 2:00:00 PM
Update time03/14/2023 3:49:38 PM
Status update03/14/2023 3:49:38 PM
Last indexation01/15/2024 8:35:04 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack